# SDR N3XR 10_7_21_03

- Difficulty date: September 21, 2021
- Submitted: October 7, 2021
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N307ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N207
- Aircraft time: 3,277 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 21G19KG
- Condition: Inoperative
- Location: Zone 600
- Part time: 77 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING PRE-TAKEOFF RUN-UP THE RIGHT ENGINE GOVERNOR FAILED TO PRODUCE THE CORRECT RPM. THE GOVERNOR WAS REPLACED
